MAUDE Adverse Event Report: VYAIRE MEDICAL BROSELOW YELLOW INTUBATION MODULE 2PK; EMERGENCY RESPONSE SAFETY KIT

VYAIRE MEDICAL BROSELOW YELLOW INTUBATION MODULE 2PK; EMERGENCY RESPONSE SAFETY KIT
Model Number BROSELOW YELLOW INTUBATION MODULE 2PK
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that the broselow yellow intubation module 2pk contains an adult size stylet (10fr) that is too big for the pediatric endotracheal tubes that can cause a deadly outcome.Furthermore, there is no patient associated with the said event.
 
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).H3: 81 other ¿ the customer did not send physical sample or pictures so the reported defect could not be confirmed.The physical sample and/or pictures are required as evidence to perform a better investigation about customer's reported defect.The device history record was reviewed and there were no issues during its manufacturing.The fg was sent with the small adult stylette 10 fr as indicated on our bom (bill of materials).Therefore, the root cause was not confirmed.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device was not returned.

Brand Name
BROSELOW YELLOW INTUBATION MODULE 2PK
Common Device Name
EMERGENCY RESPONSE SAFETY KIT
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
no. 85, parque undustrial mexi
mexicali 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key17172588
Report Number8030673-2023-00330
Device Sequence Number7032420
Product Code OKI
UDI-Device Identifier10885403423567
UDI-Public(01)10885403423567(10)0004115003
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBROSELOW YELLOW INTUBATION MODULE 2PK
Device Catalogue Number7700YIN
Device Lot Number0004115003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2023
Initial Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown